# SDR 99ZZZM569

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP UPPER SKIN BETWEEN RIB 29/30 HAS .020 INCH DEEP BY 1 INCH LONG CHAFE.  BLENDED CHAFE MARK TO A SMOOTH PROFILE AS NEEDED IAW BAE FAX DJR/RJO236-98.  DV AND NDT INSPECTION C/W IAW BAE FAX DJR/RJO236-98, AREA CRACK FREE.  APPLIED SURFACE REPROTECTION AND APPLIED PAINT IAW MM.
